Volume 25, Number 2

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 2, 25 (2007). Abstract
pdf
Full Article

Jijun Liu, Gen Nakamura and Roland Potthast
A New Approach And Error Analysis For Reconstructing The Scattered Wave By The Point Source Method
J. Comp. Math., 25 (2007), pp. 113-130. Abstract
pdf
Full Article

Jianxian Qiu
Hermite WENO Schemes With Lax-Wendroff Type Time Discretizations For Hamilton-Jacobi Equations
J. Comp. Math., 25 (2007), pp. 131-144. Abstract
pdf
Full Article

George Dassios
The Magnetic Potential For The Ellipsoidal MEG Problem
J. Comp. Math., 25 (2007), pp. 145-156. Abstract
pdf
Full Article

Hyeonbae Kang and Kyoungsun Kim
Anisotropic Polarization Tensors For Ellipses And Ellipsoids
J. Comp. Math., 25 (2007), pp. 157-168. Abstract
pdf
Full Article

Jianhua Yuan
An Adaptive Inverse Iteration FEM For The Inhomogeneous Dielectric Waveguides
J. Comp. Math., 25 (2007), pp. 169-184. Abstract
pdf
Full Article

Ziqing Xie and Zhimin Zhang
Superconvergence Of DG Method For One-Dimensional Singularly Perturbed Problems
J. Comp. Math., 25 (2007), pp. 185-200. Abstract
pdf
Full Article

Manping Zhang
Radial Basis Function Interpolation In Sobolev Spaces And Its Applications
J. Comp. Math., 25 (2007), pp. 201-210. Abstract
pdf
Full Article

Yuan Lei, Anping Liao and Lei Zhang
Minimization Problem For Symmetric Orthogonal Anti-Symmetric Matrices
J. Comp. Math., 25 (2007), pp. 211-220. Abstract
pdf
Full Article

Naihua Xiu, Changyu Wang and Lingchen Kong
A Note On The Gradient Projection Method With Exact Stepsize Rule
J. Comp. Math., 25 (2007), pp. 221-230. Abstract
pdf
Full Article

Xueping Guo
On Semilocal Convergence Of Inexact Newton Methods
J. Comp. Math., 25 (2007), pp. 231-242. Abstract
pdf
Full Article